Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 366, NWS Fort Worth, TX

May 23, 2011Collin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 23, 2011, 11:47 AM CDT for Collin County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 11:47 AM CDT (16:47 UTC)
Expired
May 23, 2011, 12:45 PM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 107 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 12:39 PM CDTHAIL 0.883 Wsw Plano, TXNICKEL SIZE HAIL AT THE INTERSECTION OF GEORGE BUSH TOLLWAY AND DALLAS NORTH TOLLWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 9:59 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2692 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.6
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WUUS54 KFWD 231647
SVRFWD
TXC085-231745-
/O.NEW.KFWD.SV.W.0366.110523T1647Z-110523T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHWEST OF PROSPER...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELINA...ALLEN...PARKER AND MURPHY AROUND 1155 AM...
  MCKINNEY...FAIRVIEW...LUCAS AND WYLIE AROUND NOON...
  PRINCETON AND LOWRY CROSSING AROUND 1205 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3340 9639 3334 9638 3335 9630 3325 9630
      3316 9647 3298 9653 3299 9684 3340 9684
TIME...MOT...LOC 1647Z 245DEG 46KT 3321 9686

$$
2 follow-up statements
107 
WWUS54 KFWD 231700
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 PM CDT MON MAY 23 2011

TXC085-231745-
/O.CON.KFWD.SV.W.0366.000000T0000Z-110523T1745Z/
COLLIN TX-
1200 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR COLLIN COUNTY...

AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PROSPER...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MELISSA AND PRINCETON AROUND 1215 PM CDT...
  ANNA AROUND 1220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3340 9639 3334 9638 3335 9630 3325 9630
      3316 9647 3298 9653 3299 9684 3340 9684
TIME...MOT...LOC 1700Z 243DEG 37KT 3326 9675

$$


DUNN
685 
WWUS54 KFWD 231715
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT MON MAY 23 2011

TXC085-231745-
/O.CON.KFWD.SV.W.0366.000000T0000Z-110523T1745Z/
COLLIN TX-
1215 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR COLLIN COUNTY...

AT 1214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR WESTON...MOVING NORTHEAST AT 45 MPH. A SECOND 
SEVERE THUNDERSTORM WAS LOCATED NEAR FARMERS BRANCH IN NORTHERN 
DALLAS COUNTY...MOVING NORTHEAST AT 30 MPH. THIS SECOND STORM WILL 
AFFECT THE PLANO AREA AFTER 1230 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3340 9639 3334 9638 3335 9630 3325 9630
      3316 9647 3298 9653 3299 9684 3340 9684
TIME...MOT...LOC 1714Z 243DEG 37KT 3330 9662

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 11:33 AM CDT, 14 minutes earlier.

Area forecast discussion, May 23, 11:33 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CDT MON MAY 23 2011

.UPDATE...
OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT DID ADJUST
TEMPERATURES DOWN IN A FEW LOCATIONS BASED ON CURRENT RADAR AND
CLOUD TRENDS. ALSO ADJUSTED POPS AND RAISED THEM ACROSS THE
NORTHEASTERN COUNTIES OF NORTH TEXAS WHERE THE CURRENT COMPLEX OF
STORMS OVER THE DALLAS/FORT WORTH METROPLEX WILL MOVE. WITH THE
SHORTWAVE STILL TO THE SOUTHWEST OF THE CWA...CANNOT RULE OUT MORE
ISOLATED STORMS DEVELOPING. THE CLOUDS SOUTHWEST OF THE CURRENT
COMPLEX OF STORMS DO HAVE AN AGITATED APPEARANCE ON VISIBLE
SATELLITE.

82

&&

.AVIATION...
MVFR CIGS TRYING TO FORM OVER AREA TERMINALS THIS MORNING BUT HAVE
BEEN MOSTLY CONFINED TO THE SOUTHERN HALF OF THE REGION. FEEL THAT
SOME EXPANSION IN AREAL COVERAGE STILL POSSIBLE  DURING THE NEXT
COUPLE OF HOURS AND WILL LIKELY KEEP A TEMPO BKN LAYER IN THE
015-020 RANGE FOR THIS MORNING 13-15Z WITH IMPROVEMENT 15-16Z.
OTHERWISE GUSTY SOUTH WINDS CAN BE EXPECTED AGAIN TODAY.

SHOWERS AND A FEW ISOLATED STORMS HAVE DEVELOPED OVER NORTHWESTERN
COUNTIES DURING THE PAST HOUR IN ADVANCE OF A SHORTWAVE TROUGH
MOVING EASTWARD INTO WEST TEXAS. EXPECT TS CHANCES TO INCREASE AS
FEATURE GETS CLOSER LATER THIS MORNING. MAY MOVE UP CB TIMING AND
HOUR OR SO FOR DALLAS- FORT WORTH SITES GIVEN TIMING OF SHORTWAVE.
TS THAT DO DEVELOP SHOULD MOVE OUT OF THE AREA RATHER QUICKLY
DURING THE MID-LATE AFTERNOON AS UPPER ENERGY SHIFTS QUICKLY NE OF
THE AREA.

30

&&

.PREV UPDATE...
.UPDATE...
SEVERE WATCH BOX 339 IS NOW IN EFFECT ALONG AND NORTH OF A LINE
FROM ATHENS TO GOLDTHWAITE. SO FAR ONLY ONE SEVERE THUNDERSTORM
HAS DEVELOPED BUT IT RAPIDLY DEVELOPED IN THE UNSTABLE ENVIRONMENT
ABOVE THE CAP CHARACTERIZED BY STEEP LAPSE RATES. A SHORTWAVE
COMING OUT OF THE BIG BEND AREA IS MOST LIKELY PROVIDING THE LIFT
FOR THESE STORMS TO DEVELOP. EXPECT THE STORMS TO REMAIN ELEVATED
THIS MORNING AS THEY TRACK TO THE NORTHEAST.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT MON MAY 23 2011/
LAST NIGHT/S CONVECTION TEMPORARILY STABILIZED THE ATMOSPHERE
ACROSS NORTH TEXAS WITH LOCAL OBJECTIVE ANALYSIS SHOWING SURFACE
BASED CAPE VALUES FALLING TO NEAR 1000J/KG AFTER BEING ABOVE
4000J/KG FOR THE LAST COUPLE DAYS. HOWEVER SOUTHERLY WINDS ARE
BRINGING BACK RICH GULF MOISTURE AND SHORT TERM MODELS SHOW LAPSE
RATES STEEPENING ONCE AGAIN AHEAD OF A SHORTWAVE TROUGH. CAPE
VALUES SHOULD RECOVER TO NEAR 2500 J/KG BY MID MORNING.

WATER VAPOR LOOP SHOWS WELL DEFINED SHORTWAVE TROUGH NOW MOVING
THROUGH NEW MEXICO AND THE BIG BEND REGION OF WEST TEXAS.
EXTRAPOLATING THE SPEED OF THIS FEATURE PUTS IT THROUGH NORTH
TEXAS AROUND MIDDAY...SUGGESTING THE BEST FORCING FROM DPVA WOULD
OCCUR DURING THE MORNING HOURS. THIS IS NOT THE MOST IDEAL TIME TO
INITIATE CONVECTION THIS TIME OF YEAR...ESPECIALLY CONSIDERING
THERE LACKS AN IDENTIFIABLE SURFACE BOUNDARY TO HELP FOCUS LOW
LEVEL CONVERGENCE. HAVING SAID THAT...MODEL GUIDANCE HAS SEEMINGLY
COME INTO BETTER AGREEMENT OVER THE LAST 6 TO 12 HOURS THAT THIS
SHORTWAVE WILL BE STRONG ENOUGH TO FORCE CONVECTION...PRIMARILY
NORTH OF I-20 AND ESPECIALLY ACROSS THE NORTHEAST ZONES. CLOSER
INSPECTION OF MODEL SOUNDINGS SUGGEST THIS CONVECTION IS ELEVATED
AND THE NORTH/NORTHEAST ZONES ARE FAVORED BECAUSE PARCELS FROM
750-800MB WILL BE VERY CLOSE TO THEIR LFC. WILL CARRY 30-40 POPS
FROM I-20 NORTHWARD AND JUST 20 POPS ACROSS THE SOUTHERN HALF.
PARAMETERS ARE FAVORABLE FOR SOME SEVERE HAIL AND PERHAPS STRONG
WINDS IF CELLS CAN BECOME ROOTED IN THE BOUNDARY LAYER BEFORE
VACATING THE CWA...BUT OVERALL SEVERE THREAT DOES NOT LOOK AS
IMPRESSIVE AS SUNDAY/S SETUP WAS.

SUBSIDENCE BEHIND THE SHORTWAVE TROUGH WILL SPREAD OVER THE AREA
THIS AFTERNOON WITH VIRTUALLY ALL GUIDANCE INDICATING NO RAIN THIS
EVENING OR TONIGHT. THE DRY LINE IS CURRENTLY WELL WEST OF THE
REGION /NEAR AMA-LUB-MAF/...AND EVEN IF LOCAL CONVERGENCE/FORCING
ALONG DRY LINE CAN OVERCOME BROADER SUBSIDENT ENVIRONMENT...IT
SHOULD REMAIN TOO FAR WEST TO AFFECT OUR CWA THIS EVENING. ONLY THE
6Z NAM IS INDICATING A CHANCE OF STORMS TONIGHT AS A MCS DEVELOPS IN
W OKLAHOMA AND MOVES DOWN THE RED RIVER VALLEY. WILL KEEP POPS AT 10
PERCENT AND NOT MENTION CONVECTION TONIGHT...BUT WE WILL HAVE TO
MONITOR TODAY/S TRENDS CLOSELY.

A STRONG SHORTWAVE TROUGH WILL MOVE INTO THE SOUTHERN PLAINS
TUESDAY EVENING AND CONDITIONS CONTINUE TO LOOK FAVORABLE FOR AN
OUTBREAK OF SEVERE WEATHER ACROSS KANSAS...OKLAHOMA...AND PERHAPS
AS FAR SOUTH AS I-20. CAPE ACROSS OUR CWA WILL LIKELY BE IN EXCESS
OF 3000J/KG. UNLIKE THE LAST SEVERAL DAYS THERE WILL BE A MODEST
CAP OVER THE REGION...BUT THERE WILL ALSO BE FAIRLY STRONG FORCING
SPREADING ACROSS THE AREA NORTH OF I-20 THAT SHOULD RENDER THE CAP
BREAKABLE. DRY LINE WILL REACH THE WESTERN CWA BOUNDARY BY TUESDAY
AFTERNOON AND ISOLATED TO SCATTERED SUPERCELL STORMS SHOULD FIRE
BY 4 PM. SHEAR PROFILES ARE FORECAST TO BECOME STRONG WITH 0-3KM
HELICITY VALUES INCREASING TO NEAR 400 M2/S2 JUST AFTER SUNSET
TUESDAY. SHEAR VECTORS ARE PERPENDICULAR TO THE DRY LINE AND THE
PRESENCE OF A CAP SUGGEST DISCRETE SUPERCELL STORMS WITH A THREAT
OF VERY LARGE HAIL AND TORNADOES. ACTIVITY WILL TRACK ACROSS THE
NORTHERN HALF OF THE AREA IN THE EVENING HOURS AND THAT IS WHERE
BEST POPS HAVE BEEN PLACED.

DRY LINE WILL BE DRAPED ACROSS THE I-35 CORRIDOR ON WEDNESDAY BUT
PRIMARY SHORTWAVE WILL BE PULLING AWAY FROM THE REGION. LACK OF
FORCING MEANS CONVECTION IS EXPECTED TO BE MORE ISOLATED ON WED
AFTERNOON AND EVENING ACROSS MAINLY THE EAST AND SOUTHEAST
ZONES. SEVERE THREAT ALSO LESS ORGANIZED DUE TO WEAKENING SHEAR.

RATHER STRONG COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT. COOLER
WEATHER EXPECTED FOR THURSDAY WITH HIGHS IN THE MID 70S TO MID
80S. RETURN FLOW ARRIVES FRIDAY WITH A WARMING TREND INTO THE
WEEKEND. EXTENDED MODELS WERE SHOWING MORE NORTHWESTERLY FLOW FOR
NEXT WEEKEND...BUT NOW HAVE GONE MORE ZONAL WITH THE STORM TRACK
MOVING NORTH OF THE AREA...AND THUS WILL KEEP FORECAST DRY/WARM.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  73  91  71  90 /  60  10  20  40  10
WACO, TX              93  74  92  73  93 /  20  10  10  20  20
PARIS, TX             84  69  89  70  86 /  60  10  10  40  20
DENTON, TX            85  72  91  68  88 /  50  10  30  50  10
MCKINNEY, TX          85  71  89  70  89 /  60  10  20  40  20
DALLAS, TX            85  73  91  72  90 /  60  10  20  40  20
TERRELL, TX           86  72  90  71  89 /  50  10  10  30  20
CORSICANA, TX         88  73  91  72  91 /  30  10   5  20  20
TEMPLE, TX            91  74  92  72  92 /  20  10  10  20  20
MINERAL WELLS, TX     89  71  93  64  93 /  40  10  30  40  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, May 23, 4:14 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT MON MAY 23 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
414 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY
WITH THE BEST CHANCES OVER THE NORTHERN HALF OF THE REGION. SOME
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON TUESDAY
AND WEDNESDAY. SEVERE STORMS ARE AGAIN POSSIBLE...WITH THE BEST
POTENTIAL LIKELY ON TUESDAY. LARGE HAIL...DAMAGING WINDS...AND
SOME TORNADOES ARE ALL POSSIBLE...MAINLY TUESDAY AFTERNOON AND
EVENING ALONG AND NORTH OF INTERSTATE 20.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED BEFORE NOON TODAY.

In the hours before

Local storm report, May 23, 10:53 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
05/23/2011                   TARRANT            TX   TRAINED SPOTTER

            A FOOT OF WATER COVERING TWO LANES AT I-30 AND GREEN
            OAKS BLVD
Local storm report, May 23, 11:01 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             1 SSE FORT WORTH        32.74N  97.33W
05/23/2011  E0.75 INCH       TARRANT            TX   TRAINED SPOTTER

            FELL FOR 25 MINUTES
Local storm report, May 23, 11:21 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HAIL             2 S IRVING              32.79N  96.92W
05/23/2011  E0.75 INCH       DALLAS             TX   EMERGENCY MNGR
Local storm report, May 23, 11:26 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             1 SW DALLAS             32.76N  96.79W
05/23/2011  E0.75 INCH       DALLAS             TX   PUBLIC
Local storm report, May 23, 11:32 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HAIL             1 S ARGYLE              33.11N  97.18W
05/23/2011  E0.88 INCH       DENTON             TX   LAW ENFORCEMENT
Local storm report, May 23, 11:41 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 AM CDT MON MAY 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             SHADY SHORES            33.16N  97.04W
05/23/2011  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            SHADY SHORES AND INTERSTATE 35

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:12 PM CDTSevere Thunderstorm WarningFWDWise63 min
May 22, 7:22 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant53 min
May 22, 7:28 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningFWDComanche49 min
May 22, 8:13 PM CDTTornado WarningFWDComanche, Eastland47 min
May 22, 8:14 PM CDTSevere Thunderstorm WarningFWDCollin, Denton61 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningFWDErath60 min
May 22, 8:21 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson54 min
May 22, 8:27 PM CDTSevere Thunderstorm WarningFWDEastland45 min
May 22, 8:35 PM CDTSevere Thunderstorm WarningFWDFannin55 min
May 22, 8:41 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant45 min
May 22, 8:45 PM CDTSevere Thunderstorm WarningFWDCollin, Denton44 min
May 22, 8:59 PM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
May 22, 10:30 PM CDTSpecial Weather StatementFWDTarrant30 min
May 23, 9:30 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant60 min
May 23, 10:00 AM CDTSpecial Weather StatementFWDPalo Pinto30 min
May 23, 10:21 AM CDTSevere Thunderstorm WarningFWDTarrant54 min
May 23, 10:23 AM CDTSevere Thunderstorm WarningFWDParker45 min
May 23, 10:35 AM CDTAreal Flood AdvisoryFWDTarrant85 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningFWDDallas75 min
May 23, 10:56 AM CDTSevere Thunderstorm WarningFWDDenton79 min
May 23, 11:11 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
May 23, 11:20 AM CDTAreal Flood AdvisoryFWDDallas115 min
May 23, 11:29 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall48 min
May 23, 11:53 AM CDTSevere Thunderstorm WarningFWDDallas67 min
May 23, 12:38 PM CDTSevere Thunderstorm WarningFWDCollin, Denton67 min
May 23, 1:14 PM CDTSpecial Weather StatementFWDKaufman31 min
May 23, 2:41 PM CDTSpecial Weather StatementFWDFannin34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.